ApoHealth Ibuprofen 200mg Tablets – Box of 24

Category: SKU: MED02828F-I

Description

  • Ideal for the relief of pain and inflammation associated with headaches, body aches and pains.
  • Box of 24 caplets
  • Gluten Free
  • Active Ingredient/s: Ibuprofen 200mg
  • Reference Brand: Nurofen

USE ONLY AS DIRECTED

Reviews

There are no reviews yet.

Be the first to review “ApoHealth Ibuprofen 200mg Tablets – Box of 24”